# SDR SIMA200526903

- Difficulty date: September 23, 2005
- Submitted: November 2, 2005
- Operation: Air carrier
- Aircraft: N502AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10018
- Engine: Ge CF348C1
- System (JASC): 2720 · Rudder Control System
- Part: Actuator
- Part number: DL2428M9
- Part serial: 0045
- Condition: Failed
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RUDDER LIMITER MESSAGE DURING FLIGHT.  REPLACED THE LT TRAVEL LIMITER ACTUATOR IAW AMM.  OPERATIONAL CHECK GOOD.  AC RETURNED TO SERVICE.  (K)
